# SDR FDEA201107262979

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT BS 663.438 THROUGH BS 671.750 & S-19L LAP JOINT.  COMPLIED WITH EX F-5330-147698, AD2007-19-07, & EO F-5330-7-5000,    MAJOR REPAIR.
